# SDR CALA2025101510127

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N27304
- Make and model: Boeing 737-8
- Aircraft serial: 67562
- Aircraft time: 8,949 hours, 3,055 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 1 hours, 1 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX868385
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 1 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG DRIVEN HYD PUMP LOW PRESSURE, FOLLOWED BY LOSS OF SYSTEM B WHEN STARTED SERVICING B SYS RESERVOIR.   FOUND HYD FLUID COMING OUT OF DRAIN MAST NR 2 ENG.  REMOVED NR2 ENG HYD PUMP IAW AMM 29-11-11 UP TO ITEM G (10).  CONTINUED INSTALLATION OF ENG 2 EDP IAW AMM 29-11-11-400-801 UP TO STEP 3H (10). R & R EDP CASE DRAIN FILTER ELEMENT IAW AMM 29-11-51-400-801, FOUND NO DEBRIS OR CONTAMINATION ON FILTER. R & R SYS B EDP CASE DRAIN FILTER IAW AMM 29-11-41-000-801, FILTER WAS CLEAN. IAW AMM 29-11-11-400-801.
